On the existence of an almost generalized weakly-symmetric Sasakian manifold admitting quarter symmetric metric connection


Baishya K. K. , Nurcan F. , Jana S. K.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.13, no.1, pp.941-946, 2019 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1080/16583655.2019.1663033
  • Title of Journal : JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Page Numbers: pp.941-946

Abstract

The object of the present work is to study an almost generalized weakly symmetric Sasakian manifold admitting quarter symmetric metric connection with a non-trivial example.